# SDR ASAA2023080244378

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 62,689 hours, 18,314 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 5893543150
- Part serial: 10242H8668
- Condition: Malfunctioned
- Location: Flight Deck
- Part time: 40,149 hours, 11,594 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WINDOW HEAT OVERHEAT DURING DESCEND PHASE. QRH RESET UNSUCCESSFUL. GROUNDED - YES. (RESOLVED ON W/O: 1964242 TASKCARD: N/R-00001 ) OLD WINDOW IS H12. NEW WINDOW IS H13. MOVED TAP FROM TERM #3 TO #1 REF WDM 30-41-12 P2. V.MULDREW 47631. ASA INSPECTOR# 96. ACCOMPLISHED REPLACEMENT OF R1 WINDOW UP TO SUBTASK 56-11-11-950-004. LEAK CHECK GOOD. G.TARPLEY 56513 08/04/2023. ASA INSPECTOR# 96. REINSTALLED GLARESHIELD AND FLGIHT DECK TRIM PANELS REF AMM 56-11-11. C.HORN 47327 08/04/2023. COMPLETED WINDOW INSTALLATION PER SUBTASK 56-11-11-950-004 STEP 10 TO SECTION I. SEAMC DARREN NOTIFIED. MEL 30-11D. C/N: 02029557 CLEARED. OPS TEST GOOD, PASS. INSTALLED WIPER ARM FOR R1 WINDOW REF AMM 30-42-31/201. OPS TEST GOOD.
